Alerts

FDA advises consumers to stop using any supplement products labeled as OxyElite Pro or VERSA-1. Please see the following advisories: FDA -10/08/13, FDA - 10/11/13 and CDC - 10/08/13.

OPSS Hompage Button tall

Natural Medicines Homepage Button tall

Announcements

New article on reporting side effects of supplements
Just published in The New England Journal of Medicine: A recent article brings up dietary supplement issues you need to be aware of and discusses how dietary supplement side effects could be monitored better. A PDF of the April 3rd article is available free online.

3rd International Congress on Soldiers’ Physical Performance
August 18-21, 2014
The ICSPP delivers innovative scientific programming on soldiers’ physical performance with experts from around the world.

DMAA list updated for April 2014

Fueling Performance Photo Campaign
Share photos of how you fuel your performance and be featured on our Facebook page!

Dietary supplement module
Earn continuing education credits (if eligible) for this two-hour online module.

Operation LiveWell

Performance Triad

You are here: Home HPRC Blog How dangerous is too much training?

How dangerous is too much training?

published: 02-03-2012 Journal entry icon

Getting in the best shape of your life requires you to push your training regime to the limit. However, without appropriate rest periods and diet, this can lead to serious conditions known as “non-functional overreaching” (NFO) and “overtraining syndrome” (OTS). What occurs is that your performance begins to decline, even though you are training as hard as ever, and you start to feel tired and “stale.” Read HPRC’s Overview “Overtraining—what happens when you do too much” to learn about the serious implications of these conditions for Warfighters.